Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Triglide

USER REVIEWS

Comment from: lfhpueblo, 45-54 on Treatment for 6 months - 1 year (Patient) Published: September 29

My Physician told me this medication can cause muscle pain. Well, it has in my arms, to the point that she ordered me Lidocaine patches. She has not taken me off of the medication, but if this continues and the pain is worsening day by day, I will have to stop the medication on my own. I can't take statins because of the extreme leg and back pain causing me to hardly have endurance to walk. Now we're messing with my arms. I don't really know if the side effects from either of these meds are worth it anymore. Maybe a shorter life span is a better option than a long life in misery. She also put me on Niacin prescription strength and though I took it in the past with no problems, now it causes my blood to feel like it's boiling hot for about 3 hours after taking it, the flush is all over my body for that entire time, and it causes me to itch like crazy. I think my Doctor thinks I'm crazy or making this all up, but boy I wish some of the Doc's had to experience what I feel from these meds. Yes, the Triglide has slightly brought my cholesterol levels down and the good levels up, but at what cost to my daily living and ability to do the tasks I want without such pain and discomfort and lack of sleep related to continuous pain. Believe me Lidocaine patches really do not help the side effect pains of this medication.

Related Reading: lidocaine | statins | niacin

Published: July 27

Shortly after starting this medication I developed a rash on both arms. The rash was itchy as well as unsightly. Rash subsided, over time, with cessation of the medication

Related Reading: rash

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: February 08

Just after 2 weeks of taking this medication I had horrible pains in my stomach that would wake me out of a sound sleep and be reaccurring through out the day.

Comment from: on Treatment for 5-10 years Published: September 15

I found this drug vry rffective, but I can no longer find it anywhere.gn

Comment from: 35-44 on Treatment for 6 months - 1 year (Patient) Published: August 25

Immediately after starting this medication i became very forgettful and gained weight. i also had 3 months of irregular liver function tests.

Related Reading: liver

Comment from: wb4gad, 65-74 on Treatment for 1-6 months (Patient) Published: May 15

I had 'nausea' from the lst day,but after a week or so (10 days) that side effect disappeared... when i went back for eval of my blood work my caregiver was shocked at the change in my health! I had been on this drug for about 2 months when i had the blood work, a few days later i saw my primary care giver, she was 'ELATED' as to the change in my previous 'numbers' she said "you must have been doing something else besides taking the 'Triglide', as one pill could not take your HDL's from 29 (very bad!) up to 40 (still a little low, but much better!) so you must be doing more exercise!" I said "Nope, I hate exercise, but have tried to be more active like cleaning house, walking through the grocery stores instead of 'riding' the disabled cart (I used to ride because of severe arthritis of the spine, but glucosemine/chondrointin has taken away much of the pain!) (otherwise I sit at my pc hours on end ,because I homeschool my granddaughter!) oh, yes, caregiver was also shocked that I lost 18 pounds since my last visit in Feb.! (surprised me to be honest!) and 30 pounds since 9 months ago! I told her I eat what ever I want, just 1/2 portions ! even eating out (I take 1/2 home for the next days lunch!) if i eat lunch at home I eat my favs, ham and cheese sandwich (with chips!) but I eat 1/2 and my daughter eats the other! so PORTIONS seem to be doing it for me! (I also credit my caregiver for taking me off a drug called ACTOS,which my previous caregiver gave me to back up glucophage and help my type two diabetes, it turns out I gained 50 pounds, I am grateful that this lady recognized quickly that ACTOS (although helpful to improve blood sugar for people with unstable sugar levels) was the culprit that caused me to gain the weight,which in turn caused OTHER health issues! DON'T TAKE ACTOS! oh yes, by the way, she also said "your body no longer thinks you have type 2 Diabetes! "keep it up whatever you are doing" she gave me the office prize a beautiful Hawiian lei! yay

Related Reading: triglide | arthritis | actos

Comment from: 45-54 Female on Treatment for 2-5 years (Patient) Published: July 06

The medication worked okay, lowered total count somewhat. My issue is with the tablet; it breaks apart too easily. First noticed on a business trip, packed for a week, carry-on baggage versus checked. When I arrived I found that all the Triglide had become powder; other medications/vitamins unaffected. This has happened on several occasions. Switched to generic, numbers unchanged but the generic pills remain intact.

Related Reading: vitamins

Comment from: RikiD, 65-74 on Treatment for less than 1 month (Patient) Published: April 24

Instructions tell you to keep these tablets in their container so they stay dry. However,Triglide doesn't hold its shape, an oblong tablet. It falls apart into a flaky powder when you put it into your mouth which makes it near impossible to swallow. I took it for a month, then I refused to continue using it. Now I use another generic fenofibrate from a company called Teva. It holds its shape, doesn't fall apart and is easy to swallow, like one expects from a tablet.

Related Reading: triglide | fenofibrate

Comment from: 35-44 Female on Treatment for 6 months - 1 year (Patient) Published: April 30

d

Comment from: mae, 55-64 on Treatment for 5-10 years (Patient) Published: July 16

have been taking for several years and still to high triglycerides

Comment from: MAC, 45-54 on Treatment for 1-6 months Published: July 15

I did not experience any side affect and my tris were over 400 before taking this med, 6 weeks later with light exercise they are down to 200. :)

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors